It appears there might be a typo in your question. I assume you meant "Skyla" instead of "Slinda." Skyla is a brand name for an intrauterine device (IUD) used for birth control. If you experience side effects from Skyla or any other medication or medical device, it's important to take the following steps:
Contact your healthcare provider: Reach out to the healthcare professional who prescribed or inserted the Skyla IUD for you. They can provide guidance and evaluate whether the side effects you're experiencing are related to the IUD or if there might be another underlying issue.
Describe your symptoms: Be specific about the side effects you're experiencing. This will help your healthcare provider understand your situation better and determine the appropriate course of action.
Follow their recommendations: Your healthcare provider may recommend various actions based on the severity and nature of your side effects. This could include monitoring the situation, adjusting your treatment, or potentially removing the Skyla IUD.
Keep a record: Document your symptoms, their frequency, and any changes you notice. This information can be helpful for your healthcare provider in assessing your condition.
Seek emergency help if necessary: If you experience severe or life-threatening symptoms, such as severe abdominal pain, heavy bleeding, or signs of infection, seek immediate medical attention.
Consider alternatives: If the side effects persist or become intolerable, discuss alternative contraceptive options with your healthcare provider. There are various birth control methods available, and they can help you choose the one that best suits your needs and minimizes side effects.
It's essential to communicate openly with your healthcare provider to ensure your safety and well-being. They will work with you to address any concerns or side effects related to Skyla or any other medical treatment.